# SDR TAOA089807

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6492, FOUND L/S CHECK, EMERGENCY EXIT SIGN AT R-2 DOOR DOES NOT ILLUMINATE DURING TEST.  REPLACED BATTERY PACK AT R-2 DOOR LOCATION.  OPERATIONAL CHECK NORMAL. (M)
